Can GERD or its meds (PPIs) cause Weakness?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dibba
Regular Member


Date Joined May 2009
Total Posts : 25
   Posted 5/31/2009 3:41 PM (GMT -6)   
Hello All,
 
I am having general weakness... i have not lost my appetite but i have lost lot of weight. Seems my body is not absobing any nutrients. I take B Complex and multi vitamins (Centrum).
 
I also take 40mg Protonix every day (late afternoon). thanks !

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/31/2009 6:04 PM (GMT -6)   

This is one time I would definitely suggest you see you physician.  Weakness and weight loss can have many different causes.

Please let us know what you physician decides.

Take care

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic, 
Depression,  & 
 
 GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources


dibba
Regular Member


Date Joined May 2009
Total Posts : 25
   Posted 6/1/2009 9:22 AM (GMT -6)   
Thanks Kitt. My physician(s) (GI & PCP) are suspecting Anxiety due to GERD. I have not started meds for Anxiety yet... little reluctant, i dont know why. Meanwhile i am just trying to make sure it is not anything else. Been in this state for 2 months. Though i was getting better but last weak was terrible again. I will keep posted. Thanks again,

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7188
   Posted 6/1/2009 5:07 PM (GMT -6)   
Hi Dibba,
I've heard so many stories about people who experience pretty severe anxiety due to GERD. It is certainly a strong possibility. GERD a disorder that definitely affects your health and quality of life, and it can be very anxiety producing.

I agree totally with Kitt. You need to continue to follow up with a doctor, and thoroughly discuss the symptoms you're experiencing. Hopefully you have a good family doctor/primary care physician who can help you with your symptoms. I realize that they're very worrying.

Good luck to you, Dibba!
I hope you find out what's happening, and get feeling better.
Denise

txgerdgirl
New Member


Date Joined Jun 2009
Total Posts : 5
   Posted 6/4/2009 4:58 PM (GMT -6)   
I agree w/ checking with your doc. I havn't lost any weight, but I have been joking with my friends for several years about having "CLD." It's a totally bogus thing I made up: Chronic Laziness Disease.
Maybe there is some correlation with the ppi's, their causing malabsorption, and us feeling tired. Sometimes I just feel soo tired and lazy. I love me some red bull. It would be beyond amazing if I had more energy once I'm healed from this surgery.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 3:14 AM (GMT -6)
There are a total of 3,005,804 posts in 329,264 threads.
View Active Threads


Who's Online
This forum has 161804 registered members. Please welcome our newest member, FADE IN:.
232 Guest(s), 1 Registered Member(s) are currently online.  Details
Subdenis